# SDR AALA202211231865

- Difficulty date: November 22, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 73,323 hours, 29,752 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Faulted
- Location: Smoke Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN ROUTE RECEIVED A LAVATORY SMOKE DETECTOR FAULT. RESET SMOKE DETECTOR CONTROL UNIT PER TSM 26-00-00. FAULT CLEARED.
